CureZone   Log On   Join
Re: Chronically Fatigued College Student
 
Sherpa Views: 2,549
Published: 7 years ago
 
This is a reply to # 2,213,369

Re: Chronically Fatigued College Student


Hi Ken,

It's hard to say for sure (over the internet) but you have signs and symptoms that may well respond to treatment for Adrenal Fatigue Syndrome (AFS). Its gonna be trial and error to find out the perfect blend. No one can really prescribe you.

Losing a lot of weight is classic sign of AFS. I was a rather skinny guy to start and after I lost 25 lbs additionally I looked terrible.

The lower back pain is often associated with AFS - I have heard that the adrenal glands are correlated with certain lower back nerves and when one gets inflamed the other can be in pain.

It's smart "common sense" that you got tested but I never was helped too much by tests. Adrenal Fatigue Syndrome (AFS) and Chronic Fatigue Syndrome (CFS) are weird conditions that fly below the radar of some of the black-and-white standards and test ranges that apply to the non-extreme-stressed general public. IF your thyroid tests says your fine (like mine did), you may have a thyroid problem. My B12 test was fine, but I had a functional B12 deficiency. Etc. ec.

If you don't have Dr. Lam's book and Dr. Wilson's book, I would recommend those.

How is your DIET and YOGA / MEDITATION / BRAIN REWIRING?

If you put those key pieces of the puzzle in place first, you'll respond much better to supplements. For instance: Vitamin C works much better when dissolved in water and sipped slowly throughout a gentle yoga practice. Your body will be deeply cleansed and energize.

I would work on diet first if its not pixel perfect. Then do something to calm the mind / body. Then put energy into supplements.

I have taken bucketfulls of supplements but the most helpful were Vitamin C and Pantethine / pantethonic Acid.

I had dark circles under my eyes. I found they were a symptom of low testosterone. They went away when I stopped excessive (daily) self-gratification and stopped taking Propecia which was creating a hormone imbalance.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.515 sec, (1)